# SDR UIEA2018060501039

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,177 hours, 17,776 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Module
- Part number: 8044012005
- Part serial: 2012100012
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SUPPLY BITE MODULE WILL NOT CLEAR FAULTS.  REMOVED AND REPLACED THE BITE MODULE. COMPLIED WITH A ASM BITE MODULE TEST, CHECKED OK.  NO FAULTS NOTED IAW AMM 36-11-10.
